MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMSBTOVL
Medical Device Problem Codes Inflation Problem (1310); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on a laparoscopic inguinal hernia repair, while in the abdomen, the balloon did not inflate.The total opening of the balloon did not occur due to the formation of ring in the middle of the balloon.The surgery was completed without the device.There was no patient injury.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10974808
Report Number2647580-2020-04021
Device Sequence Number16383755
Product Code GCJ
UDI-Device Identifier10884521067820
UDI-Public10884521067820
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberSMSBTOVL
Device Catalogue NumberSMSBTOVL
Device Lot NumberP9G0855Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight102